# SDR CVGA20190119002

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N233XL
- Make and model: Cessna 560XL
- Aircraft serial: 5605233
- Aircraft time: 4,551 hours, 3,147 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator Assy
- Component part number: 66342005
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE CORRODED. REMOVED AND REPLACED LT ELEVATOR TORQUE TUBE IAW SRM 51-40-03, 51-40-06 AND 55-20-01.
